# SDR CA010507014

- Difficulty date: April 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Amd FALCON50MYST
- Aircraft time: 14,516 hours
- Engine: Ge CF7002D2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L305649
- Condition: Seized
- Location: Rt Otbd Wheel
- Part time: 213 hours, 212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IN MONCTON, PILOT IN COMMAND NOTICED ABNORMAL BRAKING FROM RT SIDE . AFTER A/C SHUTDOWN FLIGHT CREW REPORTED TO MAINTENANCE NR 4 WHEEL ASSEMBLY DISLOCKED. IT WAS DETERMINED BY MAINTENANCE INSPECTION THAT A BEARING FAILURE HAD OCCURRED. THE BEARING P/N L305649 HAD OVERHEATED AND SEIZED. INSPECITON OF INNER BEARING INDICATED LACK OF LUBRICATION & DIRTINESS. THE LEAD FAILURE CANNOT BE DETERMINED DUE TO THE DESTRUCTION OF THE BEARING.
